Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diagnosed with ADHD. No medication taken. Sweat a lot. What can be done?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 822 Questions
Diagnosed with ADHD since childhood. I do not and never have taken any medication. I am very very hyper and I believe that might be my problem. Whenever I need to stay calm; like sitting down at work or class and I cannot move my hands start to sweat. I actually sweat alot but only my hands sometimes my feet too but mainly my hands. I do not have this problem with any other body part. I have notice when I get very hyper and my hands start to sweat if I do some type of exercise or just moving around I stop sweating. The more exercise I do the less my hands sweat. I do not drink coffee, only once in a while I drink wheat grass. I do not eat too much artificial sugar. The sugar I eat it comes mainly from natural sources like fruits. I would like to know if being hyper and not being able to use all the energy i have makes my hands sweat.
Thank you in advance!
Posted Wed, 5 Jun 2013 in Child Health
Answered by Dr. Imraan Hussain 3 hours later

Thanks for your query

I can feel your concerns,
Yes, the hyper behavior can lead to sweating of hands, when you are not allowed to express your self or when you are in an inappropriate classroom settings.

Do you have any stress from your parents or friends?
Do you have any history of headache or blurring of vision?

Diverting your attention to other things can bring a relief.
Daily exercise early in the morning is very helpful,
Expressing your thought processes with your close friends,or by reading ,writing and paintings decrease the frequency of sweating.
Taking the situations positively will be helpful.

Some of the medications such as methylphenidates and alpha agonist are available to tackle the situation as this sweating is disturbing you , these medicine will take some time to effect but there results are really good.

Some of the medical conditions as hyperthyroidism can lead to this problem , for which you have to be examined by an endocrinologist.

Awaiting your follow up.

Wishing him a speedy recovery.
Dr. XXXXXXX Hussain

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor